# SDR AALA201510129003

- Difficulty date: October 11, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 68,622 hours, 25,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Detached
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR, FITTING CAME OFF GIRT BAR.  RE-INSTALLED GIRT BAR FITTING.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 26-66-10-202-039.
